# SDR YENA2024052900790

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 02352
- Aircraft time: 71,435 hours, 25,499 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 66 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LH SIDE FR 66 AND STGR 14 AT UPPER HOLE OF GUSSET PLATE AND FRAME, WITH CRACK INDICATION; (RESOLVED ON W/O: 1283758 TASKCARD: NR-00014) REF MEXICANA WO 1283758 NR # 00233 LH SIDE FR66 AND STGR 14 AT UPPER HOLE ON GUSSET PLATE AND FRAME WAS REPAIRED I.A.W A320 SRM 53-41-12-300-018 REV.148 FEB 01/2024. THIS REPAIR IS CATEGORY B; INSPECTION REQUIRED AT 8600FC/17200FH, INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT, INTERVAL 8600FC/17200FH INSPECTION METHOD ROTOTEST I.A.W. A320 SRI 53-41-12-205-019 TABLE 2 REV.148 FEB-01-2024.AC FH 71435 ACFC 25499 AT TIME OF FUR CREATION. FUR ASSIGNED FUR-A320-53-01329.
